

# **Community Advisory Council (CAC)** Monthly Meeting

Agenda

January 11, 2023

1:30pm-3:30pm

ТОРІС	FACILTATOR	OUTCOMES
1:30p (10 mins)		Meeting Starts
Welcome		Introductions (if needed)
1:40p (10 minc)		Review Agenda
1:40p (10 mins) Grounding Exercise (optional)		
1:50p (15 mins)		
OHA Update	Bevin Ankrom	Innovator Agent Update
2:15p (25 mins)	Dr. Phyusin	HSO Updates (staff changes, etc.)
HSO & HEET Updates		CAC retreat and strategic planning
2:40p (20 mins)	Dr. Phyusin	FIOC Equity Process Presentation
FIOC Update ollaboration		
3:00p (20 mins)	Mariotta	CAC meeting time review
CAC Ops Check-In (FEB mtg)		
3:20pm	Mariotta	Affirm decisions made
Close of Meeting		Review next steps

NEXT CAC MEETING: February 8, 2023 (virtual) Any updates or changes to the meeting format will be shared promptly.

Future CAC Meeting Dates: February 8, 2023 March 8, 2023 April 12, 2023 May 10, 2023

## Meeting Notes (taken by Mariotta)

#### 1: OHA Update:

-James Schroeder started as OHA director (left HSO in Dec); Yoni is now his Chief of Staff -lots of changes happening in the bureau -lots of shifting happening since the new gov took office, more to come -hoping to drive positive changes across OHP members and implementation of 1115 waiver -written update/info (from Bevin) will be shared with CAC members

# 2: HSO/HEET staffing updates (Dr. Phyusin):

-HSO/HEET staffing changes

#### 3: FIOC Update (Dr. Phyusin):

-presentation re: Equity Tool use/implementation during FIOC process -CAC asked for slide deck to be shared out

## 4: Food Funding Proposal Ask (Maria):

-interested CAC members wanting to support access for food funding process with her?

<u>Operational support for culturally specific organizations</u>: This investment will support culturally specific organizations and those serving diverse community members who are being under-served by our current system. This would include staff costs, administrative costs, and funds for purchasing food.

<u>Capacity building</u>: In addition, the investment will support those same culturally specific organizations in developing long term strategies and solutions to address food access.

Amount available for support: \$1,500,000

### TASKS:

-Mariotta will send all info (updates, slide decks, etc.) to CAC by next Wed at the latest -Mariotta will send CAC email re: meeting adjustment (potential new date/time) -Mariotta will check in with CAC re March meeting time extension for retreat w/ Ana (email)

#### Present at meeting:

HEET team/staff: Phyusin, Maria, Mariotta, Brendon, Chris (supporting in Melissa's absence)

CAC Members:

Abigail Lawrence (NxNE) Natasha Davy (Multnomah County) Candice Jiminez (NWIHB) West Livaudais (Oregon SCI) Jaime Zentner (Clackamas County) Rachel Schultz (Family Justice Center of WashCo) Yamungu Seraya (IRCO) Francisco Elias (Oregon CSI) Triniece Rozier-Sheidun (community member/advocate)

<u>Absent CAC Members (excused):</u> Lung Wah Luzam (community member/advocate) Alicia Attala-Lee (Washington County)